# SDR CA980909009

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747133
- Engine: Pwa JT9D7
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE IN NR 3 GALLEY.  LIGHT ASSY WIRES FOR HOT CUP BURNT.  REPAIRED.
